A numerical approximation to some specific nonlinear differential equations using magnus series expansion method


Creative Commons License

KÖME S., ERYILMAZ A., ATAY M. T.

New Trends in Mathematical Sciences, vol.4, no.1, pp.125, 2016 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.20852/ntmsci.2016115660
  • Journal Name: New Trends in Mathematical Sciences
  • Journal Indexes: EBSCO Education Source
  • Page Numbers: pp.125